# SDR TWAA9803705

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 846D1003
- Condition: Worn
- Location: Horiz Stab
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 263 - PRIMARY LONGITUDINAL TRIM FAILED.  FLIGHT RETURNED TO STL.  REPLACED PRIMARY TRIM MOTOR.  (X)
